# SDR DALA2023070605469

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 GOUGE WAS FOUND AROUND A GUIDE HOLE IN THE FWD MOUNT FITTING OF THE RH PYLON. CORROSION ALSO FOUND IN THE HOLE. CORRECTIVE ACTION: REPAIRED PER ER/A 609703-14. (2850695)
